Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 17, Number 3

$\operatorname {SL}(2)$-orbit theorem for degeneration of mixed Hodge structure
Kazuya Kato, Chikara Nakayama and Sampei Usui.
J. Algebraic Geom. 17 (2008), 401-479
Abstract, references and article information
Full-text PDF
A finiteness theorem for the Brauer group of abelian varieties and $K3$ surfaces
Alexei N. Skorobogatov and Yuri G. Zarhin.
J. Algebraic Geom. 17 (2008), 481-502
Abstract, references and article information
Full-text PDF
Triangulations et cohomologie ├ętale sur une courbe analytique $p$-adique
Antoine Ducros.
J. Algebraic Geom. 17 (2008), 503-575
Abstract, references and article information
Full-text PDF
Birational geometry of quadrics in characteristic $2$
Burt Totaro.
J. Algebraic Geom. 17 (2008), 577-597
Abstract, references and article information
Full-text PDF